Article not rated

Vol. 24 - Num. 93

Clinical Reviews

Paracetamol toxicity in a 2-month-old infant: relevance of supporting factors

Sandra Llorente Pelayoa, Ana Orizaola Ingelmoa, M.ª Gabriela Vaca Recaldeb, M.ª Ángeles de Cos Cossíob, Daniel Gutiérrez Pascuala, Luis Ramón de la Rubia Fernándeza

aServicio de Pediatría. Hospital Universitario Marqués de Valdecilla. Santander. España.
bServicio de Farmacología Clínica. Hospital Universitario Marqués de Valdecilla. Santander. España.

Correspondence: S Llorente. E-mail: sandrallorentepelayo@gmail.com

Reference of this article: Llorente Pelayo S, Orizaola Ingelmo A, Vaca Recalde MG, de Cos Cossío MA, Gutiérrez Pascual D, de la Rubia Fernández LR. Paracetamol toxicity in a 2-month-old infant: relevance of supporting factors. Rev Pediatr Aten Primaria. 2022;24:e135-e139.

Published in Internet: 15-03-2022 - Visits: 1163

Abstract

Paracetamol toxicity is the main cause of drug poisoning in children. Although less frequent in infants, those younger than 2 months, have metabolic peculiarities that predispose them to intoxication by this drug. Here we present the case of a 2-month-old infant with liver damage secondary to paracetamol intoxication when administering therapeutic doses.

Keywords

Acetaminophen Hepatotoxicity Poisoning

 

Comments

This article has no comments yet.